# SDR SWIA201332648

- Difficulty date: January 11, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 25,468 hours, 20,441 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Damaged
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOGO PLATE ON TOP STEP ON PAX DOOR IS DAMAGED.  (FLT 7385)  REPLACED LOGO PLATE ON TOP STEP OF PAX DOOR IAW AMM.
